# SDR 96FDEA00908

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6516348
- Condition: Corrosion
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0439 AND NR 033.  CORROSION ON LOWER FLOOR BEAM FLANGE AT BS 1148, RBL 14, 27, 36 AND LBL 8 AND 21, WL 200.  *****S/D*****   REMOVED CORROSION FROM FLOOR BEAM FOUND TO BE OUT OF LIMITS.  REPAIRED FLOOR BEAM PER FEDEX SRM 53-10-8.
